# SDR SWIA200413000

- Difficulty date: February 27, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,871 hours, 44,439 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 1486
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 9,621 hours, 11,340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM INOP.  REMOVED AND REPLACED ELEVATOR TRIM SERVO.  OPS CHECKS GOOD IAW MM 22-10-09.
